# SDR 3002002311405

- Difficulty date: November 4, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N514FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 20023
- Aircraft time: 1,289 hours, 764 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AUTO PRESSURIZATION FAILED.   MX C/W VISUAL INSPECTION OF THE OUTFLOW VALVE. PERFORMED RINGING OF THE WIRES AND FOUND NO DEFECTS.  LOADED THE TEST AND RIGGING FILES. PERFORMED SYSTEM OPS CHECK AND IT PASSED. INSPECTED OUTFLOW VALVE AND CONNECTORS FOR SECURITY, INSPECTED WIRING AND PERFORMED RINGOUTS BETWEEN.  IASC NR 1 AND THE OUTFLOW VALVE, OUTLOADED DATA DISK TO MDC, FUNCTIONALLY TESTED, OPS CHECK GOOD AT THIS TIME. COULD NOT DUPLICATE PROBLEM.
